# SDR DLM88970507

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 19,453 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AT FL 300, NR 2 ENGINE COMPRESSOR STALLED.  RETURNED TO ATL.  FAILED BORESCOPE, REPLACED ENGINE.  ENGINE TOTAL CYCLES, 16,082.
